On the endpoints of de leeuw restriction theorems

Research output: Chapter in Book/Conference proceedings/Edited volumeChapterScientificpeer-review

Abstract

We prove a De Leeuw restriction theorem for Fourier multipliers on certain quasi-normed spaces. The proof is based on methods that were recently used in order to resolve problems on perturbations of commutators.

Original languageEnglish
Title of host publicationTrends in Mathematics
PublisherSpringer
Pages49-60
Number of pages12
DOIs
Publication statusPublished - 2019

Publication series

NameTrends in Mathematics
ISSN (Print)2297-0215
ISSN (Electronic)2297-024X

Keywords

  • De Leeuw theorems
  • Fourier multipliers

Fingerprint Dive into the research topics of 'On the endpoints of de leeuw restriction theorems'. Together they form a unique fingerprint.

Cite this